ACU BRITISH XC-ELECTRIC & BRITISH XC RD 3 NEW VENUE ABERBEEG, NP23 7TL

Event Phone: 07557 447084

PLEASE READ! ONLINE ENTRIES WILL CLOSE ON THURSDAY 27th JUNE AT 8am – after this day entries only, which carry a surcharge of £10.

ACU Permit Number: TBC

The all NEW for 2024 OFFICIAL ACU British Cross Country Championship (BXCC), also with separate Youth & Adult Electric events, will take place at a new venue for Edge – ABERBEEG, SOUTH WALES, NP23 7TL – on Sunday 29th June for Round 4. This stunning new venue is set within the rolling hills of South Wales. The terrain is just amazing! As always we will put the maximum amount of effort in to make sure all our riders are happy and able to complete the lap. The track will be open to walk or cycle on Friday from 12 noon. (NO ELECTRIC BIKES, PIT BIKES, E SCOOTERS ETC) – only EMTB and foot.

For the Electric races we need at least 3 in each race for them to run.

ACU YOUTH BXCC-E (Electric) – 30 minute duration

ACU ADULT BXCC-E (Electric) – 45 minute duration

ACU JUNIOR & YOUTH MAIN EVENT – 1.5/2 hour duration respectively.

ACU ADULT BXCC – 3 hour duration

2024 REGISTRATION CAN BE PURCHASED EITHER DAY AT THE REASONABLE RATE OF £50 FOR JUNIORS & £70 FOR ALL OTHER RIDERS. DAY LICENCES CAN BE PURCHASED ON THE DAY FOR £20.

FINAL INSTRUCTIONS – PLEASE READ!

  • FOR ANY RIDERS THAT PAY & DON’T TURN UP THERE WILL BE NO REFUNDS ISSUED & NO ENTRIES WILL BE CARRIED OVER.
  • No refunds will be issued to anyone within 72 hours of the event as per standard Rules & Regulations.
  • If you only pay the NON REFUNDABLE DEPOSIT, and then don’t turn up – YOU WILL NOT BE ABLE TO CARRY YOUR ENTRY OVER OR HAVE IT REUNDED. The clue for what you are paying is in the name of it.
  • Please form an orderly queue at Signing On at all times. Please respect other peoples privacy.
  • PLEASE NOTE – You have to produce your ACU Licence at EVERY event via your ACU account, a screenshot or in your Apple Wallet if you have an Apple phone. You can also ask the ACU to email you a licence that you can print off and laminate yourself.
  • There will be a small spares shop onsite both days, plus Edge Merchandise is always available to purchase.
  • All Marshals and Photographers MUST sign on at the “Event Signing On” marquee before they go out onto the course. NB ALL MEDIA – PLEASE MAKE SURE EDGE HAVE A COPY OF YOUR PUBLIC LIABILITY INSURANCE BEFORE YOU ARRIVE AT THE VENUE.
  • All dogs MUST be kept on a lead at all times, and PLEASE pick up your own dogs mess!
  • All children under the age of 16 must remain with an adult at all times
  • All litter to be taken home with you!
  • WE WILL NOT TOLERTATE ABUSE TOWARDS ANY SIGNING ON STAFF, COURSE MARSHALS OR OFFICIALS. If you can not be respectful or pleasant do not come. Rider to rider abuse is also not tolerated. You will be asked to leave if this happens.
  • Catering onsite all weekend.
  • Camping is available from Friday.
  • No loud music after 8pm.
  • NO GENERATORS AFTER 10pm, not on before 7am.
  • Medics & toilets will be onsite for both days.
  • New and old riders always more than welcome!

Signing on starts Sunday at 7.45am for the Youth BXCC-Electric event, on the start line for 8.20am, start at 8.30am for 30 minutes.

Signing on starts Sunday at 8.30am for the Adult BXCC-Electric event, on the line for 9.00am, start at 9.15am for 45 minutes.

Signing on starts Sunday at 9.00am for the Youth BXCC event, on the line for 9.45am, start at 10.00am for Juniors 1.5 hours; Youth B, Youth Girls and Youth A for 2 hours.

Signing on starts Sunday at 10.00am for the Adult BXCC event, on the line for 12.45pm, start at 1.00pm for 3 hours.

NOTICE WARNING TO THE PUBLIC – MOTORSPORT CAN BE DANGEROUS

Despite the Organisers taking all reasonable precautions, unavoidable accidents can happen.

Please comply with all instructions from the Marshals and pay attention to the SIGNS/NOTICES, and remain in the Permitted Areas Only!!!!

THEY ARE CONCERNED FOR YOUR SAFETY

We hope you all have an enjoyable weekend with Edge Offroad! Thank you.

Event Mobile 07557 447084

Date

Venue:  

Address:
United Kingdom

Enter Now

Please select the entry type

Details Price Qty
Youth ACU British XC-Electric Entry Fee (Member) £30.00 GBP  
Youth ACU British XC-Electric Entry Fee (Non Member) £40.00 GBP  
Adult ACU British XC-Electric Entry Fee (Member) £30.00 GBP  
Adult ACU British XC-Electric Entry Fee (Non Member) £40.00 GBP  
Junior ACU British XC Entry Fee (Member) £40.00 GBP  
Junior ACU British XC Entry Fee (Non Member) £50.00 GBP  
Youth ACU British XC Entry Fee (Member) £50.00 GBP  
Youth ACU British XC Entry Fee (Non Member) £60.00 GBP  
Adult ACU British XC Entry Fee (Member) £70.00 GBP  
Adult ACU British XC Entry Fee (Non Member) £80.00 GBP  
NON REFUNDABLE DEPOSIT - MEMBER £30.00 GBP  
NON REFUNDABLE DEPOSIT - NON MEMBER £30.00 GBP  

By entering an event on line you must agree to,understand and accept the ACU Risk Acknowledgement Contract and the Edge Offroad Rules and Regulations. Please note that these documents create a legally binding agreement between you and Edge Offroad in relation to your participation as a competitor in any Edge Offroad event.

Read the ACU Risk Acknowledgement Contract
Read the Edge Offroad Rules and Regulations